Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i1.30
pages 24-34

On Discrete Conflict-Controlled Processes Described by Grunvald-Letnikov Fractional Systems

Vladislav J. Zhukovskiy
Lomonosov Moscow State University, Moscow (Russia)
Arkadiy A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine


Game problem of bringing a trajectory of quasi-linear system to a cylindrical terminal set is studied. In this connection the subject of investigation is a presentation of solution of the dynamical system. This makes it feasible to analyze in a unified scheme a wide range of game dynamic problems. In this case the use is made of resolving function method as a main tool of investigation. Sufficient conditions for the game termination in a finite number of steps are derived both in a class of strategies using information on the opponent behavior in the past and with the use of stroboscopic strategies. The way of these results application in case of the Grunvald-Letnikov functional systems is pointed out.

Articles with similar content:

Image Structure of Multivalued Mappings in Game Problems of Motion Control
Journal of Automation and Information Sciences, Vol.48, 2016, issue 3
Victoriya K. Chikrii , Arkadiy A. Chikriy
The Resolving Functions Method for the Pursuit Problem with Integral Constraints on Controls
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Bahrom T. Samatov
Game Problems for Systems with Variable Delay
Journal of Automation and Information Sciences, Vol.48, 2016, issue 4
Evgeniy A. Liubarshchuk , Yaroslav I. Bigun , Igor M. Cherevko
Optimal Control Problems of Sources in Distributed Systems on the Classes of Impulsive, Piecewise Constant and Heaviside Functions
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Kamil Rajab ogly Aida-zade, Yegana R. Ashrafova
Proceedings of the 24th National and 2nd International ISHMT-ASTFE Heat and Mass Transfer Conference (IHMTC-2017), Vol.0, 2017, issue
Chennu Ranganayakulu, G. Bhavani Sankar